Cymbalta Side Effects Not Going Away

2 Replies Updated



Conversation Starter

Rhonda Says:


I have been taking 60 mg. of duloxetine once a day, in the evening for depression and diabetic neuropathy mainly. I have been taking it for almost 6 weeks with little results yet, but side effects that are very irritating. The main one is moderate/severe nausea sometimes several hours a day, sometimes a couple days a week; cold chills; mouth sores that sort of heal up and then get worse again. Other places I have read that the side effects go away in 1-2 weeks. Mine have not. Should I keep trying and see what happens? My doctor just said "it will be fine, it's the best we have for your symptoms."



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
Top Answer
1
VerFree Says:

Generally, a medication such as Cymbalta should reach its full level of efficacy after about a month of taking one steady dose of it, this is around the same time that the side effects usually start to taper off in severity, until they virtually disappear. Other side effects may include increased thirst, joint/muscle pain, and loss of appetite.

How Long Does it take for Duloxetine to Work?

"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood and lack of interest in activities may need up to 6-8 weeks to fully improve." [1]

However, given that it is making you miserable, you should not have to continue taking it, there are other medications that you can try. You should consult your doctor, again, and if they are not helpful, it might be time to consult a different doctor for assistance. It might even be necessary for you to take a couple of medications to treat these symptoms, many people do, and there is nothing wrong with that. While finding one medication to treat several conditions can be a boon to convenience, as well as a money saving measure, not every medication works for everyone that tries it.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Rhonda Says:
via mobile

Re: VerFree (# 1)

Thank you for replying. I am not on any other medication of this type but I am a T2 diabetic on oral meds and insulin, high blood pressure, high cholesterol. So the one pill of Cymbalta was positive for me. I will talk to my doctor again.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

cymbalta side effects horrible
Cymbalta is a horrible drug the side effects are horrible. It makes you have all of the side effects it says. Every sing... 2 replies
CYMBALTA SIDE EFFECTS
SIDE EFFECTS WILL GO AWAY AFTER A WEEK OR SO I TAKE THIS MEDICATION FOR JOINT PAIN AND IT MADE ME SICK IN THE BEGINING. ... 2 replies
cymbalta side-effects
was just put on Cymbalta 30 mg and on d 6. supposed to star 60 mg tomorrow, but just can't do it. the side-effects I... 1 reply
Cymbalta 60 Side Effects
I have been taking Cymbalta for 6 yrs. along with Wellbutrin(150mg.) could it cause sores in my mouth? could it cause my... 29 replies
Side effects from stopping cymbalta
Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d... 6 replies
cymbalta withdrawal side effects
Any one else go off of cymbalta and experience muscle/leg cramps? I'm on day 7 of going off and since day 5 I've... 1 reply
cymbalta Too Many bad side effects
I Have Had Severe Depression & Anxiety Most Of My Life, It Is Definitely A Daily Battle I Fight Everyday.. I Wanted ... 6 replies
Problematic side effects on Cymbalta??!!
I was placed on 30mg to start, with progressive increases monthly....at first wk on this dose, noticed itching & hiv... 2 replies
Are these normal Cymbalta side effects?
I've been on Cymbalta 60mg for my Rheumatoid Arthritis and chronic back pain. It took a few weeks to get over the in... 8 replies
what to do for cymbalta withdrawal side effects
Ihave been on cymbalta for 10 years. I tried to taper off but the side effects were like the worse flu I have ever had. ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA